# SDR IKBR2020100500013

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N737LG
- Make and model: Cessna 172N
- Aircraft serial: 17269496
- Aircraft time: 3,279 hours
- Engine: Lyc O320H2AD
- Engine time: 3,113 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 50HR INSPECTION FOUND CRACKED CYLINDER FIN AND BLENDED NR 1 CYLINDER COOLING FIN, AS PER LYCOMING O-320 OHM SECTION 6 PARAGRAPH 6-26(2).  ENGINE TSMOH 1627.0.
